# SDR DALA2014101505572

- Difficulty date: October 9, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CARGO TRACK, BS 1212-1287.  CARGO TRACK WAS REMOVED, AND CORROSION WAS REMOVED AND FOUND OUT OF LIMITS.  THE CARGO TRACK WAS REPLACED IAW SRM 51-30-1 AND 51-30-2, SRM 51-10-3, PAR 26, 21 AND 14, SRM 53-05, FIG 4C, SRM 51-10-4.
